MathSciNet Relay Station
MathSciNet bibliographic data
MR329278 (48 #7620) 65M10
Stojancev, V. T. Solution of the Cauchy problem for a parabolic equation by a quasi Monte Carlo method. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 13 (1973), 1153–1160, 1362.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement